DOI 10.1097/00003086-197501000-00020
Медицинская библиотека · Clinical orthopaedics and related research · 1975
Femoral neuropathy as a complication of heparin anticoagulation therapy.
СтатьяПеревод пока не подготовлен
Аннотация
Femoral nerve compression by retroperitoneal hematoma is an uncommon but significant complication of Heparin anticoagulation. The orthopedic surgeon today, utilizing anticoagulation more frequently than ever, must be ever mindful of the early warning signs and symptoms of this syndrome.
Для цитирования: Stern M B, Spiegel P. Femoral neuropathy as a complication of heparin anticoagulation therapy.. Clinical orthopaedics and related research. 1975. DOI: 10.1097/00003086-197501000-00020.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.